REAL

Torsion-free groups with indecomposable holonomy group. I

Bódi, Viktor and Gudivok, P. M. and Rudko, V. P. (2002) Torsion-free groups with indecomposable holonomy group. I. Journal of Group Theory, 5 (1). pp. 75-96. ISSN 1433-5883 (print), 1435-4446 (online)

[img]
Preview
PDF
1037225.pdf

Download (151Kb)

Abstract

We study the torsion-free generalized crystallographic groups with indecomposable holonomy group which is isomorphic to either C-p, or C-p x C-p.

Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Q Science / természettudomány > QA Mathematics / matematika > QA72 Algebra / algebra
Depositing User: Erika Bilicsi
Date Deposited: 16 Nov 2012 09:19
Last Modified: 16 Nov 2012 09:19
URI: http://real.mtak.hu/id/eprint/3391

Actions (login required)

View Item View Item